RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 8, Pages 3–28 (Mi msb3842)  

This article is cited in 1 scientific paper (total in 1 paper)

Hardy and Bellman transformations of series with respect to multiplicative systems

S. S. Volosivets

Saratov State University named after N. G. Chernyshevsky

Abstract: The well-known Hardy transformation by the method of arithmetic means of Fourier series with respect to multiplicative systems and the Bellman transformation dual to it are investigated. An integral representation of the Hardy operator is given; it is proved that spaces in a certain class that possess a majorant of the modulus of continuity in $L_p[0,1)$, $1\leq p\leq \infty$, $\mathrm{BMO}(\mathbf P,[0,1))$ or $H(\mathbf P,[0,1))$ are stable under the Hardy and Bellman transformations. Criteria for functions with generalized monotonic Fourier coefficients to belong to certain spaces are obtained; these are given in terms of their Fourier coefficients and their Hardy and Bellman transformations.
Bibliography: 30 titles.

DOI: https://doi.org/10.4213/sm3842

Full text: PDF file (640 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:8, 1111–1137

Bibliographic databases:

UDC: 517.518.3
MSC: 47B38, 42A16
Received: 20.02.2007 and 19.11.2007

Citation: S. S. Volosivets, “Hardy and Bellman transformations of series with respect to multiplicative systems”, Mat. Sb., 199:8 (2008), 3–28; Sb. Math., 199:8 (2008), 1111–1137

Citation in format AMSBIB
\Bibitem{Vol08}
\by S.~S.~Volosivets
\paper Hardy and Bellman transformations of series with respect to multiplicative systems
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 8
\pages 3--28
\mathnet{http://mi.mathnet.ru/msb3842}
\crossref{https://doi.org/10.4213/sm3842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2452265}
\elib{http://elibrary.ru/item.asp?id=20359347}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 8
\pages 1111--1137
\crossref{https://doi.org/10.1070/SM2008v199n08ABEH003956}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260697900009}
\elib{http://elibrary.ru/item.asp?id=18096820}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57049188933}


Linking options:
  • http://mi.mathnet.ru/eng/msb3842
  • https://doi.org/10.4213/sm3842
  • http://mi.mathnet.ru/eng/msb/v199/i8/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Volosivets S.S., “On Hardy and Bellman transforms of series with respect to multiplicative systems in symmetric spaces”, Anal. Math., 35:2 (2009), 131–148  crossref  mathscinet  zmath  isi  elib  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:352
    Full text:94
    References:50
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020